# SDR AALA20030623

- Difficulty date: May 3, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1113 - AFTER TAKEOFF EN ROUTE, DFW-TPA, TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED. CREW EXTINGUISHED LIGHT.  RETURNED DFW AND LANDED WITHOUT INCIDENT.  TIGHTENED CLAMP ON DUCT JUST DOWNSTREAM OF RIGHT PACK TEMPERATURE CONTROL VALVE AND ACCOMPLISHED LEAK CHECK.  SYTSEM GROUND CHECKED NORMAL OPERATION.  (M)
